# SDR ASMF200409004

- Difficulty date: September 11, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 34,340 hours, 13,421 cycles
- Engine: Pwa PW2037
- Engine time: 29,233 hours, 11,525 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 471111172
- Part serial: FC5749
- Condition: Leaking
- Location: Lt Engine
- Part time: 29,252 hours, 11,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A LEAK WAS DETECTED ON OIL TANK TUBE SCUPPER AND FUEL/OIL HEAT EXCHANGER. LT ENGINE WAS STARTED AND LEAK INCREASED. FUEL/OIL HEAT EXCHANGER WAS REPLACED IAW MM 79-21-00, TEST CORRECT.  DURING OVERNIGHT SERVICE, ENGINE RUNNING WAS PERFORMED IAW MM 71-00-00, TEST CORRECT.
